MAUDE Adverse Event Report: TELEFLEX MEDICAL HORIZON TI MED 6/CART 180/BOX; CLIP, IMPLANTABLE

TELEFLEX MEDICAL HORIZON TI MED 6/CART 180/BOX; CLIP, IMPLANTABLE
Catalog Number 002200
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that " the surgeon found that could not be driven in".To continue the procedure, the medical professional changed to a new set.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer returned one unit for investigation.Biological material was observed on the cartridge.The cartridge was returned with no clips remaining.The applier associated with the reported failure was not returned.Biological material was observed on the cartridge.No other defects or anomalies were observed.Functional inspection could not be performed, as no clips were returned in the returned cartridge.For this reason, the reported complaint could not be confirmed and conclusively linked to a manufacturing or device issue.It is possible the root cause is related to the applier that was used, but the applier was not returned for investigation.The ifu for this product was reviewed as a part of this complaint investigation.The ifu states, "always check the alignment of the applier jaws before use.When closed, jaw tips should be directly aligned and not offset.Alignment of the jaw is critical for safe application of the clip.If this is not done, patient injury may occur.Proper maintenance, care and cleaning are necessary to ensure proper functionality." the reported complaint of "ligation failure-clip not closing" could not be fully confirmed based on the returned sample.The customer returned one unit of 002200 horizon ti med 6/cart 180/box for investigation.The cartridge was returned with no clips remaining.For this reason, a complete functional inspection could not be performed, and the reported complaint could not be conclusively linked to a manufacturing or device issue.It is possible the root cause is related to the applier that was used, but the applier was also not returned.A dhr review was performed with no evidence to suggest a manufacturing related cause.Teleflex will continue to monitor and trend on complaints of this nature.

Brand Name
HORIZON TI MED 6/CART 180/BOX
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20303700
Report Number3003898360-2024-01277
Device Sequence Number7726587
Product Code FZP
UDI-Device Identifier04026704410248
UDI-Public(01)04026704410248(11)230907(17)280905(10)73J2300209(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K132658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number002200
Device Lot Number73J2300209
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2024
Supplement Date Received by Manufacturer10/21/2024
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown